# SDR ASAA0280651

- Difficulty date: December 10, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5930584163
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FORWARD RIGHT MLG WHEELWELL DOOR FORMER HAS 3 WORN AREAS.  REPLACED MLG DOOR CHANNEL AT FORWARD EDGE OF DOOR CUTOUT PER SRM 51-3-2. (M)
